Health Board Meeting

Thu 28 July 2022, 10:00 - 13:00

Virtually via Microsoft Teams

Agenda

10:00 - 10:05 5 min

1. Preliminary Matters

Information

Emrys Elias

1.1. Welcome & Introductions

Information

Emrys Elias

1.2. Apologies for Absence

Information

Emrys Elias

1.3. Declarations of Interest

Information

Emrys Elias

15 min

10:05 - 10:20 2. SHARED LISTENING & LEARNING

2.1. Patient Story - Maternity

Discussion

5 min

10:20 - 10:25 3. Consent Agenda

3.1. For Approval

3.1.1. Unconfirmed Minutes of the meeting held on 26 May 2022

Decision

Emrys Elias

3.1.2. Unconfirmed Minutes of the meeting held on 14 June 2022

Decision

Emrys Elias

3.1.3. Chairs Report and Affixing of the Common Seal

Decision

Emrys Elias

3.1.4. Committee Annual Reports

Decision

Georgina Galletly

3.1.5. Committee Highlight Reports

Decision

Georgina Galletly

3.2. For Noting

3.2.1. Action Log

Information Georgina Galletly

3.2.2. Board Annual Cycle of Business

Information Georgina Galletly

3.2.3. Board Forward Work Programme

Information Georgina Galletly

3.2.4. Joint Committee Highlight Reports

Information Georgina Galletly

3.2.5. Putting Things Right Annual Report

Information Georgina Galletly

10:25 - 10:30 4. Main Agenda

5 min

4.1. Matters Arising Not contained within the Action Log

Discussion Emrys Elias

10:30 - 11:00 5. Integrated Governance and Assurance

5.1. Chief Executives Report

Discussion Paul Mears

5.2. Board Assurance Framework

Discussion Georgina Galletly

5.3. Digital & Data Committee Highlight Report

Discussion Ian Wells

11:00 - 12:00 6. Delivering Our Recovery/Improvement Plans

6.1. Improving Urgent Care

Discussion Gethin Hughes

6.2. Elective Care Recovery

Discussion Gethin Hughes

6.3. Maternity & Neonatal Services Improvement Programme

Discussion Greg Dix/Sallie Davies

6.4. Ty Llidiard Improvement Plan

Discussion Lauren Edwards

6.5. Continuous Improvement Self Assessment Process in Response to Targeted Intervention

Discussion Richard Morgan-Evans

12:00 - 12:50 7. Delivery our Purpose and Strategic Direction

7.1. Integrated Performance Dashboard

Discussion Executive Director Lead

7.1.1. Introduction

Discussion Linda Prosser

7.1.2. Quality Performance

Discussion Greg Dix/Dom Hurford/Georgina Galletly

7.1.3. Operational Delivery Performance

Discussion Gethin Hughes

7.1.4. Workforce Performance

Discussion Hywel Daniel

7.1.5. Financial Performance

Discussion Sally May

7.2. CTM Operating Model - Progress Report

Discussion Paul Mears

7.3. CTM 2030 - Our Health Our Future

Discussion Linda Prosser

7.4. Annual Plan 2022-2023 Quarter 1 Update

Linda Prosser Discussion

12:50 - 12:55 8. Any Other Business

5 min

Discussion Emrys Elias

12:55 - 13:00 9. How Did we do in this Meeting?

Information Emrys Elias $^{13:00\,-13:00}_{0\,\text{min}}$ 10. Date and Time of the next meeting - Thursday 29 September at 10:00am

Information

Emrys Elias